# SDR COEA0802816

- Difficulty date: June 17, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3247600
- Condition: Failed
- Location: Right
- Part time: 21,765 hours, 1,715 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG FAILURE:  DURING WALK AROUND BETWEEN FLIGHTS, THE FLIGHT CREW NOTICED THAT THE RT PROP WAS HARD TO SPIN.  A CLOSER LOOK AT THE ENGINE DISCOVERED FINE PIECES OF METAL IN THE TAIL PIPE.  REMOVED AND REPLACED THE RT ENG.  (S)
